Fertility Network UK
13,890 members22,846 posts

Synarel Nafarelin Spray - Does anyone have experience with this?

I've been taking the Nasal spray 2 times in morning and 2 times at night as prescribed. Still no sign of my period starting although i have had cramps on and off for a few days and tender breasts which as eased today. The nurse said I should have a period around my usual time which is in 2 days but It just doesn't feel like like the spray is doing anything. I've not had any major side effects luckily enough. Has anyone else had this spray and how did they find it? What will happen if my period doesn't start will this cycle be cancelled?

5 Replies
oldestnewest

Hey Hun

I was on this spray and ended up getting quite worried as it delayed my AF by 7 days. I remember feeling all normal and freaked out that it hadn't worked. I had spoken to the clinic and they said it was quite common for it to delay AF and for me not to worry. They also said they would try to do an induced bleed if needed. However as I say my AF turner up 7 days late and there was no need for me to worry. Hopefully you will be fine too. It's just frustrating. Wishing you lots of luck xx

1 like
Reply

I think my af came about the right time when I was on it.

But I also wondered if I was doing it right and if it was working but it was.

I did get very low and down on this nasal spray though so on my second cycle I switched to the injections and I felt much better on them

1 like
Reply

Hi,I’ve taken synarel on both my cycles. AF was late both times by a week and lasted around 3 more days that normal. First cycle it made me super emotional and moody. This cycle I’ve been fine. I read if you can taste it which I seem to for about an hour then your definitely taking it properly. Good luck I’m sure everything is fine. It’s just there are so many things to worry about. X

1 like
Reply

Hi Jade! I also had delayed AF, by 2-3 days in my case. In my clinic they told me I should go to downreg scan even I hadn't had any bleeding, so even if you don't have anything, I don't think It necessarily means your cycle gets cancelled.

Regarding side effects, I felt dizzy and had symptoms of a mild vertigo the first days. Headache one day and minor hot flushes. The worst I have to say was on the first day of bleeding, It was quite painful and I only had paracetamol that didn't do much (you can't get ibuprofen)... Later I discovered you can also have codeine, so perhaps stock Up yourself with some.

Best of luck xx

Reply

Thank you all for sharing your experiences, ours my mind at ease a little,

Good luck xxxx

Reply

You may also like...